# SDR 2002F01000

- Difficulty date: November 1, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 3,737 hours, 1,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Part number: G603104
- Part serial: 1820
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(ORIG-CLOSED) FLIGHT NUMBER 593. DURING CLIMB EVAC SIGNAL AND LIGHTS OPERATED WITHOUT COMMAND ON GEAR RETRACT AT RSW, SILENCED HORN, CYCLED COMMAND SWITCH TO OFF TO STOP OPERATION. MAINTENANCE REMOVED AND REPLACED EVACUATION SIGNAL PANEL ON PILOTS OVERHEAD PANEL PER AMM 25-63-01. OPERATIONAL CHECKS GOOD.
